Donate Now
We've Moved! Check out our new boards.
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Emergencies and Crises » Spotting during/following orgasm

 - UBBFriend: Email this page to someone!    
Author Topic: Spotting during/following orgasm
anael1238
Activist
Member # 94117

Icon 1 posted      Profile for anael1238     Send New Private Message       Edit/Delete Post 
I posted earlier talking about slacking between withdrawal bleeds and I have another question. I apologize of I did the wrong thing by posting a new topic. Aside from the first spotting, the last two occasions followed an orgasm and I was wondering if sometimes small amounts of blood can follow or come during an orgasm because of uterine contractions? It doesn't happen every time an orgasm occurs but for two of the three times spotting occurred this month, it happened when there was an orgasm. just wondering if this is something to be concerned about!
Posts: 99 | Registered: Jan 2012  |  IP: Logged | Report this post to a Moderator
Robin Lee
Volunteer Assistant Director
Member # 90293

Icon 1 posted      Profile for Robin Lee     Send New Private Message       Edit/Delete Post 
Posting a new topic is fine. [Smile]

As long as this isn't something that happens every time during or after orgasm, it doesn't sound like something to worry about. I would, however, suggest mentioning it to your doctor next time you see them, just to get a medical perspective on it.

Yes, it is certainly possible that uterine contractions could contribute to spotting, particularly if you're already prone to spotting.

--------------------
Robin

Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011  |  IP: Logged | Report this post to a Moderator
anael1238
Activist
Member # 94117

Icon 1 posted      Profile for anael1238     Send New Private Message       Edit/Delete Post 
Hi [Smile] ok so my boyfriend and I were having sex and it got a bit uncomfortable in my stomach region, not painful but tender. So we stopped and noticed that there was dark red discharge. I assumed it was my period because I'm on the pill and it usually falls on this day. After sex, it became bright red blood and now I'm concerned that this isn't my period but possibly bleeding because of the rough sex. I had cramps all morning but afterwards it lightened up so idk >< I just need some clarification if sex can stop a period or change blood color. I've taken my pills daily at the same time and aside from the ligt sporting earlier in the cycle, there was no other incidences!
Posts: 99 | Registered: Jan 2012  |  IP: Logged | Report this post to a Moderator
anael1238
Activist
Member # 94117

Icon 1 posted      Profile for anael1238     Send New Private Message       Edit/Delete Post 
Now it looks like my normal period, dark red and clumpy! Just a tad bit lighter and no cramps since yesterday. Should I just consider this my period? I've been sick so it might explain why it's a bit wonky ><
Posts: 99 | Registered: Jan 2012  |  IP: Logged | Report this post to a Moderator
Robin Lee
Volunteer Assistant Director
Member # 90293

Icon 1 posted      Profile for Robin Lee     Send New Private Message       Edit/Delete Post 
Yes, sounds like this is your withdrawal bleed. The uterine lining is made up of blood and tissue so the bleeding can look different at different times.

--------------------
Robin

Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011  |  IP: Logged | Report this post to a Moderator
anael1238
Activist
Member # 94117

Icon 1 posted      Profile for anael1238     Send New Private Message       Edit/Delete Post 
Oh ok thank you! I guess my period showed up during sex and I was unsure if it really was my period >< I've heard of people bleeding after sex that's why but this would seem like my period. I guess I'm just nervous because of the earlier spotting
Posts: 99 | Registered: Jan 2012  |  IP: Logged | Report this post to a Moderator
Robin Lee
Volunteer Assistant Director
Member # 90293

Icon 1 posted      Profile for Robin Lee     Send New Private Message       Edit/Delete Post 
Since it's continued this long, it sounds like your withdrawal bleed; plus, you said it's the right time for it. [Smile]

--------------------
Robin

Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011  |  IP: Logged | Report this post to a Moderator
anael1238
Activist
Member # 94117

Icon 1 posted      Profile for anael1238     Send New Private Message       Edit/Delete Post 
Yeah! I was starting to lightly bleed already before the sex too. it's been two days! Thank you for your help
Posts: 99 | Registered: Jan 2012  |  IP: Logged | Report this post to a Moderator
anael1238
Activist
Member # 94117

Icon 1 posted      Profile for anael1238     Send New Private Message       Edit/Delete Post 
Does aleve have any impact on bc pill effectiveness?
Posts: 99 | Registered: Jan 2012  |  IP: Logged | Report this post to a Moderator
Robin Lee
Volunteer Assistant Director
Member # 90293

Icon 1 posted      Profile for Robin Lee     Send New Private Message       Edit/Delete Post 
No. There is no data that any of the over-the-counter painkillers interact in any way with birth control pills.

--------------------
Robin

Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3